# SDR ORJA9972

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9687100
- Condition: Inoperative
- Location: Row 29-32
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY EXIT LIGHTS AT ROWS 29, 30, 31 AND 32 INOP.  REPLACED AFT BATTERY PACK CHARGER, OPS CHECK GOOD.  (M)
